# SDR 2003UALA00272

- Difficulty date: March 13, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 22,903 hours, 3,529 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Panel
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

SPARKS, SMOKE AND ODOR IN CABIN FROM OVERHEAD PANEL IN PAX COMPARTMENT.     MECHANICS FOUND MELTED PLASTIC INSIDE BOTH MID-GALLEY WARMING OVENS.  MID-GALLEY IS LOCATED JUST FORWARD OF ROW 11.  PLASTIC WAS REMOVED FROM WARMING OVENS, OVENS CLEANED AND OP CHECK OK.
